# SDR DALA1226386818

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL- CORROSION LOCATION: BL 0 STA 1640-1660.  REPLACED INTERCOSTAL REF BAC DWG 146N5230.
